MAUDE Adverse Event Report: COVIDIEN 3612 LITE GLOVE

COVIDIEN 3612 LITE GLOVE
Model Number 31140257
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/30/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently under way; upon completion the results will be forwarded.
 
Event or Problem Description
It was reported to covidien on (b)(6) 2016 that a customer had an issue with a lite glove.The customer reports the light gloves are tearing up the middle upon application to the devon light handles.The material seems to differ in thickness and density depending on what section.The section that slips onto the handles is where the damage is occurring and appears to be more transparent/thinner than the cuff and tip.

Brand Name
3612 LITE GLOVE
Common Device Name
LITE GLOVE
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad
industrial
tijuana
MX 
MDR Report Key6174784
Report Number9612030-2016-00817
Device Sequence Number18945564
Product Code FMC
UDI-Device Identifier30884527011739
UDI-Public(01)30884527011739(17)190601(10)6158100
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number31140257
Device Catalogue Number31140257
Device Lot Number6158100364
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2016
Initial Report FDA Received Date12/15/2016
Patient Sequence Number1